# SDR AWXA200201122

- Difficulty date: November 14, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 11,901 hours, 4,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING INSPECTION THE CABIN EMERGENCY LIGHT SYSTEM FAILED OPERATIONAL TEST. MAINTENANCE REMOVED AND REPLACED BATTERIES AT EMERGENCY POWER SUPPLY UNITS 10WL, 11WL, AND 13WL, OPERATIONAL TEST WAS GOOD.
